View Single Post
Old 08-23-2012, 03:25 PM   #1
ShelbylovesDogs ShelbylovesDogs is offline
Newbie
(female)
 
Join Date: Aug 2012
Posts: 2
ShelbylovesDogs HB User
New here... Concerta withdrawl

Hi
I am a 44 yr old wife/mother who started taking ADD meds about 6 months ago. I tried Adderall, Dexedrine and am now on 36 mg of Concerta. I have been out of my prescription for 2 days because I waited too long to call my Dr. To get a new written RX(it really sucks not to be able to call in refills). Anyhoo, I have felt like absolute **** since I have been off of it (my new RX should come in today's mail). When i first started taking it, I asked about withdrawls and he said fatigue is likely. Well, I have extreme fatigue, chills, horrible back pain, moodiness and headaches to name a few. I have sooo much going on right now (back to school stuff, party to plan & busy time at work) but I cannot function! I called in sick for work today and have been trying to sleep but the house is too noisey. I am so mad at myself for letting this happen again!!! I am so unorganized! However, i know this wont happen again because i never, ever want to feel this way again

I guess I just needed to vent .

 
The following user gives a hug of support to ShelbylovesDogs:
janewhite1 (08-23-2012)